# SDR SWAA2012041102984

- Difficulty date: April 3, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 42,232 hours, 24,571 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074846
- Part serial: 988C
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - LT BLEED TRIP IN CLIMBOUT RESET THEN TRIP-OFF AGAIN.  REMOVED AND REPLACED NR 1 HIGH STAGE PRESSURE REGULATOR & PRECOOLER CONTROL VALVE.
